| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the severely tortuous and severely calcified left forearm.A 7.0mm x 40mm x 40cm (4f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at an unspecified pressure for 30 seconds the balloon ruptured.The device was removed and completed the procedure with a different device.There were no patient complications nor injuries reported and the patient condition was good.
Additional Manufacturer Narrative
Initial reporter address (b)(6).Initial reporter city - (b)(6).
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter city - (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the severely tortuous and severely calcified left forearm.A 7.0mm x 40mm x 40cm (4f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at an unspecified pressure for 30 seconds the balloon ruptured.The device was removed and completed the procedure with a different device.There were no patient complications nor injuries reported and the patient condition was good.It was further reported that a 7.0mmx40mmx40cm (4f) sterling balloon catheter was used followed by a 5.00mm / 2.0cm / 50cm peripheral cutting balloon catheter.Both balloons were used in the same patient and procedure.